# SDR UPS07M50598

- Difficulty date: August 14, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT ATTACHED INTERCOSTAL STRUCTURE BETWEEN LONGERONS 42L & 43L FOUND CRACKED AT STA 1761.  CRACKED INTERCOSTAL REMOVED PER SRM 51-31-01 VII R38.  NEW INTERCOSTAL FAB PER DRAWING A5A7085.  NEW INTERCOSTAL INSTALLED PER SRM 51-31-01 VII R38.
